# SDR SWIA200819470

- Difficulty date: January 11, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 13,045 hours, 10,811 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 AT LBL9.0 LOWER FLOORBEAM IS CRACKED, FOUND AT C-CHECK.  INSTALLED REPAIR PARTS PER CRJ200 REO 601R-53-11-171 REV D DATED 02-13-07 REPAIR SCHEME B.
